# SDR GTIA20130503586

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 6,171 hours, 2,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE INDICATOR ON BODERLINE BTW RED & GREEN BAND.  SLIDE PACK PRESSURE OK FOR SERVICE IAW ACFT MM.
